# SDR ABXA9900752

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 49122791
- Condition: Cracked
- Location: Forward Cargo
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR LOWER FORWARD STOP FITTING CRACKED.  REPLACED FITTING IAW DC9 MM 51-30-5.
